Paracetamol 500 mg tablets
This product is currently sold out.
For the relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, and period pain. Also, for the symptomatic relief of rheumatic and muscular aches and pains, sciatica, fibrositis, lumbago, joint swelling and stiffness, influenza, feverish colds, and feverishness.
- Pack Type: Box
Preparation and Usage
Please read the enclosed leaflet carefully before use
Dosage: Swallow the caplets, preferably with a drink of water.
Adults, the elderly and children over 12 years:
Take one or two caplets up to four times a day, as required.
Children 6 to 12 years:
Half to one caplet up to four times a day, as required.
Do not give to children under 6 years.
Do not take more often than every 4 hours. Do not exceed 4 doses (8 caplets) in any 24 hour period. Do not take for more than 3 days unless instructed by your doctor.
Do not exceed the stated dose.
If symptoms persist consult your doctor.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Do not take with any other paracetamol-containing products.
Keep all medicines out of the reach & sight of children.
Minimum Age Restricted Product- 18 years (Valid ID will be checked upon Delivery)
Using Product Information
While we take every care to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
If you have any queries, or you would like advice on any brand products, please contact us.
Although product information is regularly updated, Instant Karma Retail is unable to accept liability for any incorrect information. This does not affect your statutory rights.
This information is supplied for personal use only and may not be reproduced in any way without the prior consent of Instant Karma Retail Ltd. nor without due acknowledgement